ISSN: 1813-0410

Author : A. Aalfatlawi, Ahllam


Q(QS)-algebras Defined by Fuzzy Points

Areej Tawfeeq Hameed; Ahllam A. Aalfatlawi

journal of kerbala university, 2017, Volume 13, Issue 2, Pages 127-139

In this paper, recall the definitions of F-ideal and fuzzy F-ideal of QS-algebras, Q-ideal and fuzzy Q-ideal of Q-algebras. We discussed some of the relationships and characteristics associated and it is hiring some examples to illustrate unlike some theorems,
Also, we introduce a new ideas of fuzzy F-ideal of fuzzy point on QS-algebras and fuzzy Q-ideal of fuzzy point on Q-algebras and we give some properties and theorem of its.
The introduction of the concept of the normal fuzzy F-ideal of fuzzy point on QS-algebra and normal fuzzy Q-ideal of fuzzy point on Q-algebra and we study some of the properties related thereto,